Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Tapering off entocort-feel awful!


04-29-2013, 02:21 PM   #1
x0lou0x
 
x0lou0x's Avatar
 
Join Date: Sep 2012
Location: Liverpool, United Kingdom

My Support Groups:
Tapering off entocort-feel awful!

Haven't been on here for a while as doing my finals at uni at the moment but I have been having the worst time tapering off Entocort, I was on 9mg for a month, then reduced it to 6 and I was SO moody, i've been on 6mg for 3 weeks now and I am getting more and more tired and all my symptoms are coming back worse than before, I went to the docs and my GP said that because the consultant said I may have IBS as well that I need to take 3 x Meberverine (anti spasm drug??) as well and if that doesn't work in a few weeks to come back. Apparently they wanted me on pentasa as well as entocort but didn't put me on because of my "apparent IBS".
well 2 weeks later and the Meberverine hasn't made the slightest bit of difference. I can deal with the more frequent bowel movements its just the fatigue when i have to revise i can't deal with, its making me stress even more that I will fail my exams because i've been too tired to revise. I have to reduce my dosage to 3mg 6 days before my final exam and i'm terrified that it's going to make me feel even worse!
has anyone else experienced all these symptoms while tapering off entocort and if so is it likely to be a lot worse when i reduce the dosage to 3mg?
Thanks and sorry if this doesn't make sense i'm in a mad panic while revising!
05-01-2013, 05:20 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Unfortunately I also had fatigue last time I tapered from Entocort. Can you maybe ask your docs if you can stay on 6mg past finals? I think sadly you may need to suffer this out, it's just one of those things with steroids and you seem to be coming off at a normal schedule.
05-01-2013, 05:28 PM   #3
x0lou0x
 
x0lou0x's Avatar
 
Join Date: Sep 2012
Location: Liverpool, United Kingdom

My Support Groups:
Thanks for your reply!
I guess the fatigue is something I have to get used to! my gp didn't even know what entocort was so she won't do anything with my steroid dosage without the consultant telling her and its really difficult to get an appointment with him! so i will have to do my reduced dose i think! only one exam left and it will all be over, i'm hoping the lack of stress after that will make me feel a lot better!
05-01-2013, 05:33 PM   #4
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Can you just call them on the phone? Do you not have enough pills to carry you over a little? Sorry I can't be of more help, the fatigue does go away it's just one of those things.
05-02-2013, 02:55 AM   #5
x0lou0x
 
x0lou0x's Avatar
 
Join Date: Sep 2012
Location: Liverpool, United Kingdom

My Support Groups:
I don't know he's never given me his number are ww allowed to ring our consultants up? Sor et I'm very new to this.
05-02-2013, 07:10 AM   #6
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Just call the number of the office where you would make an appointment and say you need to speak with him urgently. They don't always need to see us to prescribe or offer advice.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Tapering off entocort-feel awful!
Thread Tools


All times are GMT -5. The time now is 03:17 AM.
Copyright 2006-2017 Crohnsforum.com